# SDR COMA0660289

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 17,652 hours, 14,890 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5230 - EN ROUTE CVG-PHL, RECEIVED A FLAP FAIL CAUTION MESSAGE AT ZERO DEGREES, CREW DECLARED AN EMERGENCY AND PERFORMED A ZERO DEGREE LANDING WITHOUT INCIDENT.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
